# SDR ASAA0480484

- Difficulty date: August 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX LINE CHECK, FOUND THREE EMERGENCY LIGHTS INOPERATIVE IN TAILCONE AREA AFT OF BULKHEAD.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPELY.  (M)
